# SDR SWIA2020091652523

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 310/FS 319.00 STGR 17 RT OUTBOARD GALLEY MOUNT PLATE IS CORRODED, FLAGGED.  C-CHECK RO 9/12/2020.  REPLACED RT OUTBOARD GALLEY MOUNT PLATE BETWEEN FS 310.00 & FS 319.00 AT STGR 17, REF BOMBARDIER DWG CRJ200 SRM.  COMPLIED WITH TASK CARD.
